# SDR EVCA092022

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 1,226 hours, 3,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Airbus
- Component part number: 13004201AB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A .5 INCH CRACK ON THE UPPER CENTER OF THE HORIZONTAL STABILIZER.
